# SDR DL76S021382

- Difficulty date: November 22, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 40,676 hours, 19,161 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Mount
- Condition: Bent
- Location: Nlg Actuator
- Stage of operation: LD
- How discovered: C
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON L/O FOUND RT LOCK SPRING MISSING ON NOSE LANDING GEAR. FWD SPRING MOUNT IS BROKEN. AFT SPRING MOUNT IS BENT.  REPLACED FWD AND MOUNT AND SPRING PER M/M 32-21-09.  DAMAGED ALSO TO AFT BULKHEAD OF NOSE WHEEL WELL REF ITEM 003
